# SDR USAA2012080700007

- Difficulty date: August 6, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 39,607 hours, 14,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012881
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOPERATIVE AT 16C.  REPLACED FLOOR PROXIMITY LIGHT ASSEMBLY AT 16C.
